# SDR ASAA0310453

- Difficulty date: May 15, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65464353
- Condition: Corroded
- Location: Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING FORE FLAP LEADING EDGE SKIN AT WING STATION 417 CORRODED.  REMOVED CORROSION AND REPAIRED PER SRM.  (M)
